MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. DR FOG SOLUTION WITH SPONGE; ANTI-FOG

ASPEN SURGICAL PRODUCTS, INC. DR FOG SOLUTION WITH SPONGE; ANTI-FOG
Model Number DF-3100
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation, however pictures of the device were provided and the complaint was confirmed.Based on the photo, it confirms that ribbon from the printer got sealed into the pouch seal.The ribbon can become wrapped around the core, and when the operator attempts to remove the jammed ribbon, pieces of ribbon may fall into the packaging area.The root cause is manufacturing error.This should be considered the final report.If any additinal relevant inforamtion is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "i would like to inform you that during our production process, we identified the presence of particles inside the package of the antifog." note: this report is for the picture which showed a sterility breach (black ribbon through seal).

Brand Name
DR FOG SOLUTION WITH SPONGE
Common Device Name
ANTI-FOG
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23360126
Report Number3002750084-2025-00053
Device Sequence Number15671306
Product Code OCT
UDI-Device Identifier00840113200597
UDI-Public00840113200597
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K932449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDF-3100
Device Lot Number480464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown